MathSciNet Relay Station
MathSciNet bibliographic data
MR2047696 14J32 (32Q25)
Tonoli, Fabio Construction of Calabi-Yau 3-folds in $\Bbb P^6$. J. Algebraic Geom. 13 (2004), no. 2, 209–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement